# SDR USAA070406

- Difficulty date: May 23, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 50,436 hours, 50,436 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF BS 312 FLOORBEAM, LBL 27, WL 207, STIFFENING ANGLE CRACKED.  INSTALLED NEW ANGLE PER SRM 51-10-02, DEFECT SIZE:  1 INCH.
